# SDR AALA2019123089008

- Difficulty date: December 27, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 38,255 hours, 13,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS AFTER FWD DOOR CLOSED NR 1 F/A STATED A CIDS MESSAGE FOR DOOR 2R FOR CHECK DOOR PRESSURE.  ACCOMPLISHED R2 DOOR ASSIST BOTTLE SERVICE IAW AMM TASK 52-10-00.
